# SDR IPXA2023092894289

- Difficulty date: September 23, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 25,852 hours, 15,836 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: A5237070720200
- Part serial: NA
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFR20A CRACKED AT BEAM 3REMOVED AND REPALCED FR20A IAW DWG A52370600,A52370610 AND A52370650
